Proceedings of the Indian Academy of Sciences - Section A

, Volume 53, Issue 2, pp 95–97

On two-dimensional boundary layer in non-newtonian fluids with constant coefficients of viscosity and cross-viscosity

Authors

  • P. L. Bhatnagar
    • Department of Applied MathematicsIndian Institute of Science
Article

DOI: 10.1007/BF03045795

Cite this article as:
Bhatnagar, P.L. Proc. Indian Acad. Sci. (1961) 53: 95. doi:10.1007/BF03045795
  • 26 Views

Copyright information

© Indian Academy of Sciences 1961